# SDR FDEA201102280795

- Difficulty date: February 28, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 20,009 hours, 10,653 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: A53781984220
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC UNDER FLOOR UNDER NUTPLATES HAVE CORROSION AND 5 EACH NUTPLATES ARE MISSING BETWEEN FRAMES 26 AND 27 AND BETWEEN Y0 TO Y1959.  REMOVED LEVEL 1 CORROSION IAW A300-600 SRM 51-74-10.  CHECKED LIMITS AND NO CORROSION REMOVAL OR MATERIAL LOSS ALLOWED ON THRUST BRACKETS IAW SRM 53-10-00 PG 116A.  REPLACEMENT IS REQUIRED.  REMOVED AND REPLACED 4 EACH   THRUST BRACKETS IAW SRM 51-40-21 PG 30-31 PARAGRAPH B.
